Some new inequalities related to (α,m)(α,m)-convex functions

Authors

  • Farhat Safdar SBK Women’s University, Quetta. Pakistan.
  • Muhammad Aslam Noor COMSATS University, Park Road, Islamabad, Pakistan.
  • Khalida Inayat Noor COMSATS University, Park Road, Islamabad, Pakistan.

Keywords:

Generalized convex functions, Generalized ( α , m ) -convex function, Hermite-Hadamard type inequalities, Holder’s inequality

Abstract

In this paper, we establish some results for functions whose derivatives in absolute values at certain power is generalized (α,m)(α,m)-convex function. We derive some new estimates to the right-hand side of HermiteHadamard inequality for functions whose absolute values of second derivatives raised to real powers are m-convex functions. Special cases are discussed as applications of our results. The technique of this paper may stimulate further research in this field.

Downloads

Download data is not yet available.

Downloads

Published

2019-12-31

How to Cite

Some new inequalities related to (α,m)(α,m)-convex functions. (2019). Journal of Prime Research in Mathematics, 15(1), 49 – 62. https://jprm.sms.edu.pk/index.php/jprm/article/view/94